# SDR 2008UALA01978

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR FAILS EMERGENCY POWER CABLE TRAVEL CHECK.   FOUND CABLE OUT OF ADJUSTMENT.  REMOVED DOOR LINER AND ADJUSTED SET SCREW PER MM 52-11-32 AND OPS CHECK GOOD.
